# SDR IPXA2016032201071

- Difficulty date: March 7, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Strap
- Part number: ARC25403
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING INBD FLAP OTBD FAIRING SUPPORT STRAP CORRODED.  R & R RT WING INBD FLAP, OTBD FAIRING SUPPORT STRAP AT BS XW 254 IAW SRM 51-35-01 AND DWG ARC2540.
